U.S. doctors online nowAsk doctors free
Marietta, GA
A 34-year-old female asked:

I have been on my period for almost 2 weeks some days i spot and others day i light bleed i was taking the mini birth control but i stop taking about a month ago. what is wrong with me.?

1 doctor answer2 doctors weighed in
Dr. Ashu Syal
Pediatric Nephrology and Dialysis 30 years experience
Birth control: Many times when we stop taking hormones ( in your case birth control pills), our body undergoes withdrawal. The bleeding that you are experiencing, is due to that. It takes two to three months for body hormones to normalize again.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 27, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.